| Catalog Number |
1032-120-000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported per sales rep that the omnicurve balloon kit sustained a break in the curved conduit.It should be noted that the procedure was completed successfully without any patient impact, surgical delays, and without any adverse consequences.
Additional Manufacturer Narrative
H3 other text : discarded by customer.